Alert archive / Missouri / Flash Flood Warnings in 2009
Flash Flood Warning 66, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 10, 2009, 3:58 AM CDT for Polk County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 3:58 AM CDT (08:58 UTC)
- Expired
- Jun 10, 2009, 10:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- None
County Polk County, MO
The radar
The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:30 AM CDT | FLASH FLOOD | 1 Ne Bolivar, MO | WATER RESCUE PERFORMED AT 435TH RD EAST OF D HIGHWAY. NUMEROUS OTHER ROADS UNDER WATER IN POLK COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 212 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 100858
FFWSGF
MOC167-101500-
/O.NEW.KSGF.FF.W.0066.090610T0858Z-090610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 AM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POLK COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1000 AM CDT.
* AT 356 AM CDT...POLK COUNTY EMERGENCY MANAGEMENT REPORTED FLOODING
NEAR THE PLEASANT HOPE AREA. ADDITIONAL HEAVY RAIN FROM
THUNDERSTORMS ACROSS POLK COUNTY WILL ONLY ENHANCE THIS FLOODING.
OTHER AREAS OF POLK COUNTY COULD ALSO FLOOD AS AN ADDITIONAL ONE
INCH OF RAIN IS POSSIBLE.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.
&&
LAT...LON 3781 9358 3781 9353 3779 9320 3773 9320
3773 9318 3745 9318 3742 9319 3742 9363
3774 9362 3775 9364 3783 9363 3783 9358
$$
CRAMER1 follow-up statement
000
WGUS73 KSGF 101459
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 AM CDT WED JUN 10 2009
MOC167-101508-
/O.EXP.KSGF.FF.W.0066.000000T0000Z-090610T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK MO-
959 AM CDT WED JUN 10 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 AM CDT FOR POLK
COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA.
STREAMS AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE.
HOWEVER RESIDUAL FLOODING WILL CONTINUE INTO THIS AFTERNOON.
THEREFORE THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL
FLOOD WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3781 9358 3781 9353 3779 9320 3773 9320
3773 9318 3745 9318 3742 9319 3742 9363
3774 9362 3775 9364 3783 9363 3783 9358
$$
FOSTERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 3:03 AM CDT, 55 minutes earlier.
Area forecast discussion, Jun 10, 3:03 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 303 AM CDT WED JUN 10 2009 .DISCUSSION... MAIN CONCERN IS CONVECTIVE TRENDS OVER THE NEXT SEVERAL DAYS. REMAINS OF CONVECTION THAT AFFECT THE REGION YESTERDAY AND EARLIER TONIGHT IS STILL AFFECTING SOME EASTERN MO OZARKS COUNTIES ATTM...BUT SEVERE CONVECTION IS CONFINED TO THE SOUTHERN PORTION OF THAT COMPLEX OVER NORTHERN AR WHERE STRONGER LOW LEVEL FLOW AND INSTABILITY CONTINUE TO SUPPORT IT. AREA OF CONCERN FOR THE NEAR TERM IS OVER EASTERN KS INTO WESTERN MO WHERE 30KT 850MB SW-LY FLOW IS LIFTING UP AND OVER A W-E FRONTAL BOUNDARY JUST SOUTH OF THE OK/KS BORDER. CERTAINLY STILL ENOUGH VERTICAL SHEAR WITH EFFECTIVE BULK SHEAR OF AROUND 40-45 KTS AND ELEVATED MUCAPE OF 2000 J/KG TO SUPPORT AT LEAST AN ISOLATED LARGE HAIL/WIND THREAT INTO THE DAYLIGHT HOURS (JUST HAD A 40 MPHGUST AT THE FORT SCOTT AWOS FROM ROTATING ELEVATED STORM...SAME STORM HAD HALF DOLLAR SIZED HAIL AS WELL). WILL NEED TO CONTINUE TO WATCH TRENDS...BUT ACTIVITY MAY SLOWLY SHIFT NORTH WITH TIME. LOCALLY EXTENDED THE SEVERE TSTM WATCH NORTHWARD TO ACCOUNT FOR ONGOING CONVECTION. ATTENTION WILL TURN TOWARD ANOTHER SHORTWAVE MOVING NORTHEAST INTO THE SOUTHERN PLAINS LATER TODAY...MAKING IT TO WESTERN KS AND THE OK/TX PANHANDLE BY EARLY EVENING. WHERE SFC/LOW LEVEL BOUNDARIES WILL BE AT THIS TIME IS SOMEWHAT PROBLEMATIC...BUT THE GFS HAS THE SFC FRONT ROUGHLY FROM KICT TO KCOU BY MIDDAY/18Z THEN FARTHER NORTH TO ALONG OR JUST NORTH OF THE MO RIVER TONIGHT AS A SFC WAVE DEVELOPS ALONG THE FRONT WITH THE APPROACHING SHORTWAVE. NOT A GREAT DEAL IF CONFIDENCE IN THIS SINCE CONVECTION HAS CONTAMINATED THE SYNOPTIC SCALE ENVIRONMENT...BUT IT DOES MAKE SENSE THAT SYNOPTICALLY THE BOUNDARY SHOULD LIFT NORTH WITH TIME TODAY. CONVECTION IS EXPECTED TO BE SOMEWHAT SPARSE FOR PART OF THE DAY TODAY...BUT THEN BEGIN TO INCREASE AGAIN OVER THE REGION LATE IN THE DAY AND TONIGHT AS THE LOW LEVEL FLOW/MOISTURE TRANSPORT BEGINS TO INCREASE ONCE AGAIN. PARAMETERS FOR ADDITIONAL SEVERE WEATHER SHOULD BE IN PLACE WITH MLCAPES REACHING 2000 J/KG OVER MUCH OF THE AREA. 0-6KM SHEAR WILL NOT BE QUITE AS STRONG DURING THE DAY TODAY VERSUS YESTERDAY...ABOUT 30KTS...BUT WILL INCREASE AGAIN THIS EVENING WITH THE APPROACH OF THE UPPER SYSTEM. INSTABILITY/VERTICAL SHEAR...WILL LEAD TO A SUPERCELL THREAT WITH A TORNADIC THREAT ANYWHERE WHERE WINDS WILL BE LOCALLY BACKED NORTH OF ANY BOUNDARIES...AND ESPECIALLY WHEN THE LOW LEVEL FLOW INCREASES LATE TODAY AND THIS EVENING INCREASING 0-1KM BACKGROUND HELICITY. MCS WILL LIKELY MATERIALIZE BY EARLY TONIGHT WITH A CONTINUED WIND/HAIL/TOR THREAT. TORNADO THREAT WILL BE MORE CONDITIONAL TONIGHT BASED ON HOW/WHERE THE CONVECTIVE COMPLEX DEVELOPS. FOCUS FOR PRECIP SHIFTS SOUTH WITH TIME THU-FRI IN THE WAKE OF THE SHORTWAVE AS THE EFFECTIVE SFC/LOW LEVEL FRONT PUSHES SOUTH. WILL STILL MAINTAIN SOME LOW POPS FOR THU OVER THE SOUTHERN AND EASTERN CWFA. MODEL DIFFER ON TIMING OF RETURN MOISTURE AND ELEVATED STORM CHANCES FRI-SAT. QUICK LOOK AT THE ECMWF INDICATES ADDITIONAL EPISODES OF CONVECTION WILL BE POSSIBLE SUNDAY AS WELL. TIMING BECOMES MORE DIFFICULT WITH SMALL SCALE FEATURES WITH TIME...BUT BASICALLY HAVE SOME POPS IN FOR THIS TIME PERIOD NOW AND WILL MENTION THE CHANCES FOR ADDITIONAL CONVECTION IN THE HWO. HYDROLOGY...HAVE SOME FLASH FLOOD WARNINGS ONGOING FROM CONVECTION LAST NIGHT. MODOT PAGE INDICATES SOME FLOODED ROADS OVER CENTRAL MO. WILL EVALUATE THE NEED TO CARRY SOME AREAS AS AREAL FLOOD WARNINGS DURING THE DAY TODAY. FLASH FLOOD WATCHES MAY NEED TO BE CONSIDERED FOR TONIGHT. WILL LET THE DAYSHIFT LOOK AT THE FINER MESO DETAILS THIS MORNING TO TRY TO PIN DOWN AREAL EXTENT OF POTENTIAL HYDRO WATCHES. DSA && .AVIATION... FOR THE 06Z TAFS...CONVECTION LOOKS TO BE PULLING OFF TO THE EAST OF BOTH AIRFIELDS EARLY THIS MORNING. CURRENT RADAR MOTIONS SHOW THAT THIS ACTIVITY SHOULD CONTINUE MOVING EAST. WILL NEED TO WATCH FURTHER REDEVELOPMENT OVER KANSAS EARLY THIS MORNING AND UPDATE TAFS AS NEEDED. CONVECTION RETURNS WEDNESDAY AFTERNOON AS ANOTHER ROUND OF THUNDERSTORMS DEVELOP BY MID AFTERNOON. BOTH AIRPORTS WILL BE IMPACTED AS THUNDERSTORMS WILL MOST LIKELY BE OCCURRING ON AND OFF THROUGH THE EVENING HOURS. CLAYCOMB && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 10:53 PM CDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1053 PM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1053 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. STRONG TO SEVERE STORMS WILL CONTINUE TO DEVELOP OVERNIGHT ACROSS SOUTHERN MISSOURI OVERNIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO QUARTER SIZE...DAMAGING WINDS IN EXCESS OF 60 MPH AND ISOLATED TORNADOES. COMMUNITIES SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS WILL BE MOST IMPACTED BY THESE SEVERE THUNDERSTORMS. TORRENTIAL RAINFALL WILL ACCOMPANY THE THUNDERSTORMS AND MAY TRAIN ACROSS THE SAME LOCATIONS TONIGHT OVER SOUTHERN MISSOURI. THIS MAY LEAD TO SOME FLASH FLOODING LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA IN THE VICINITY OF THE FRONT. HEAVY RAIN AND FLOODING WILL BE POSSIBLE WEDNESDAY NIGHT AS THE FRONT STALLS OUT OVER SOUTHERN MISSOURI. THE FRONT WILL CONTINUE TO MEANDER BACK AND FORTH THROUGH THE REGION OVER THE NEXT SEVERAL DAYS BRINGING A CHANCE OF THUNDERSTORMS TO THE AREA EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT FOR COMMUNITIES SOUTH OF A LINE FROM NEOSHO TO CHRISTIAN CENTER TO WILLOW SPRINGS. SEVERE THUNDERSTORMS COULD ONCE AGAIN MOVE NORTH BY SUNRISE AND SPOTTER ACTIVATION MAY BE NEEDED NORTH OF THIS LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, Jun 10, 3:10 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
310 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0305 AM TSTM WND GST PLEASANT HOPE 37.46N 93.27W
06/10/2009 E50 MPH POLK MO EMERGENCY MNGR
ALSO HEAVY RAIN.
&&
DSALocal storm report, Jun 10, 3:20 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0319 AM TSTM WND GST EL DORADO SPRINGS 37.88N 94.02W
06/10/2009 E40 MPH CEDAR MO PUBLIC
WIND ESTIMATED 30 40 MPH.
&&
DSALocal storm report, Jun 10, 3:35 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0325 AM FLASH FLOOD 3 S WALKER 37.86N 94.24W
06/10/2009 VERNON MO LAW ENFORCEMENT
STATE HIGHWAY 54 HAS 4 TO 5 INCHES OF WATER RUNNING
OVER THE ROAD EAST OF NEVADA NEAR C HIGHWAY.
&&
DSALocal storm report, Jun 10, 3:36 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0333 AM TSTM WND GST STOCKTON 37.70N 93.80W
06/10/2009 E50 MPH CEDAR MO LAW ENFORCEMENT
WIND ESTIMATED 40 TO 50 MPH BY COUNTY LAW ENFORCEMENT.
&&
DSALocal storm report, Jun 10, 3:46 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 AM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 AM HAIL MARSHFIELD 37.34N 92.91W
06/10/2009 E1.00 INCH WEBSTER MO LAW ENFORCEMENT
&&
GCLAYCOMLocal storm report, Jun 10, 3:53 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
353 AM CDT WED JUN 10 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0341 AM TSTM WND GST 3 NE MARSHFIELD 37.37N 92.87W
06/10/2009 E50 MPH WEBSTER MO TRAINED SPOTTER
ALSO DIME SIZED HAIL.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Flash Flood Warning | SGF | Shannon, Texas | 4 hr |
| Jun 9, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 67 min |
| Jun 9, 7:39 PM CDT | Tornado Warning | SGF | Oregon | 66 min |
| Jun 9, 8:05 PM CDT | Flash Flood Warning | SGF | Howell, Oregon, Shannon | 5 hr |
| Jun 9, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 62 min |
| Jun 9, 8:49 PM CDT | Tornado Warning | SGF | Barton, Jasper | 42 min |
| Jun 9, 8:58 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 11 hr |
| Jun 9, 9:13 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Dent, Hickory, Howell and 8 more | 11 hr |
| Jun 9, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 61 min |
| Jun 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 57 min |
| Jun 9, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 62 min |
| Jun 9, 10:33 PM CDT | Tornado Warning | SGF | Barry | 39 min |
| Jun 9, 10:37 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 53 min |
| Jun 9, 10:46 PM CDT | Tornado Warning | SGF | Stone, Taney | 34 min |
| Jun 9, 10:59 PM CDT | Flash Flood Warning | SGF | Barry, McDonald | 6 hr |
| Jun 10, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 44 min |
| Jun 10, 1:48 AM CDT | Severe Thunderstorm Warning | SGF | Cedar | 72 min |
| Jun 10, 2:19 AM CDT | Severe Thunderstorm Warning | SGF | Dade, Polk | 86 min |
| Jun 10, 2:56 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene | 47 min |
| Jun 10, 3:12 AM CDT | Severe Thunderstorm Warning | SGF | Webster | 48 min |
| Jun 10, 3:46 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 27 min |
| Jun 10, 3:52 AM CDT | Severe Thunderstorm Warning | SGF | Wright | 43 min |
| Jun 10, 7:52 AM CDT | Areal Flood Warning | SGF | Vernon | 9 hr |
| Jun 10, 7:58 AM CDT | Areal Flood Warning | SGF | Camden, Dallas, Laclede, Phelps, Pulaski, Webster and 1 more | 9 hr |
| Jun 10, 9:57 AM CDT | Areal Flood Warning | SGF | Polk | 7 hr |
| Jun 10, 11:47 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 18 hr |
| Jun 10, 5:07 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Texas, Wright | 68 min |
| Jun 10, 5:10 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 65 min |
| Jun 10, 5:20 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 55 min |
| Jun 10, 5:26 PM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Jun 10, 5:31 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 10, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Jasper | 42 min |
| Jun 10, 5:36 PM CDT | Tornado Warning | SGF | St. Clair, Vernon | 54 min |
| Jun 10, 5:53 PM CDT | Tornado Warning | SGF | Vernon | 41 min |
| Jun 10, 6:03 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence | 40 min |
| Jun 10, 6:03 PM CDT | Tornado Warning | SGF | Benton | 57 min |
| Jun 10, 6:13 PM CDT | Tornado Warning | SGF | Hickory, St. Clair | 62 min |
| Jun 10, 6:16 PM CDT | Tornado Warning | SGF | Dade | 35 min |
| Jun 10, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Cedar | 31 min |
| Jun 10, 6:22 PM CDT | Tornado Warning | SGF | Morgan | 53 min |
| Jun 10, 6:25 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair | 5 hr |
| Jun 10, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 53 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | Howell, Shannon, Texas | 33 min |
| Jun 10, 6:32 PM CDT | Tornado Warning | SGF | St. Clair | 40 min |
| Jun 10, 6:33 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Dallas, Greene, Hickory, Jasper and 3 more | 39 min |
| Jun 10, 6:43 PM CDT | Tornado Warning | SGF | Miller | 62 min |
| Jun 10, 6:50 PM CDT | Tornado Warning | SGF | Hickory, Polk | 25 min |
| Jun 10, 6:54 PM CDT | Tornado Warning | SGF | Benton | 46 min |
| Jun 10, 6:58 PM CDT | Tornado Warning | SGF | Morgan | 50 min |
Nearby
Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.